# SDR YENA20160929894

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N537JT
- Make and model: Airbus A320-232
- Aircraft serial: 1785
- Aircraft time: 52,149 hours, 18,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON L2 DOOR SILL FR 66, STR 23R.  REPLACED SILL IAW SRM 53-41-14.
